Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Children with itchy pimple like bumps on the buttocks. What is it?

Today I noticed pimple like looking bumps on my nine year old boys butt cheeck as he was stepping out the shower what could this be. He also has small bump on his skin all over his back and chest they are not red but are visible. I checked my daughter and she has the same symptoms on her butt cheecks, and on her arms she gets itchy bumps.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Pulmonology 's  Response
welcome to
Thank you for this question.
Your kids are having either urticarial rash or scabies lesions in these areas.
This usually causes allergy and itching is intense.
You must apply anti allergic lotions like caladryl after bath and give levocetirizine orally .
Anti scabies treatment may be required if diagnosed and other hygienic precautions to taken as per experts opinion .I think your children will be alright with proper care. All the best.
Answered: Sun, 5 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor